# SDR SWAA2022030902688

- Difficulty date: June 1, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Girt Bar
- Condition: Corroded
- Location: Fwd Entry Door (
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA L1 GIRT BAR Z CORRODED AT BS 312 LBL 55. / REMOVED AND REPLACED FWD WER AREA L1 GRIT BAR Z AT BS 312 LBL 55 IAW B737 SRM 51-40-02-0G-0 STEP 9 P/N 141A5220-2
